MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7309-24
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the cassette caused an occlusion alarm.There were reported three incidents with this batch.There were no clinical consequences reported.
 
Additional Manufacturer Narrative
D3.Manufacturing plant address, city, zip code, state, country: corrected.H6.Investigation codes: updated.Investigation summary: 22 samples were received.Samples consist of (b)(4) product from part number 21-7309-24, lot number 4422422.The samples were received in no-used conditions, decontaminated, with their original packaging.Pictures were attached to the complaint.Three photos were attached to the complaint, these samples were sent to be evaluated.Visual inspection: the sample was visually inspected at a distance of 12¿ to 16¿ under normal conditions illumination.Results: on the sample unit, no damage, scuffs, pinch marks, cracks, crazing, cuts, was observed.Functional testing: the samples were filled with 250 ml of colored water using a syringe to detect any occlusion.Results: no occlusion, leak or alarm in the pump were detected in the samples received.Conclusion: according to sample received, the failure mode ¿causes pump to alarm¿ was not confirmed in the devices received.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
CADD CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana MN
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20920596
Report Number3012307300-2024-14831
Device Sequence Number15532131
Product Code FPA
UDI-Device Identifier10610586032387
UDI-Public(01)10610586032387(17)280825(10)4422422
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7309-24
Device Lot Number4422422
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown